# SDR 2001F00454

- Difficulty date: September 6, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N808MA
- Make and model: Boeing 727231
- Aircraft serial: 21988
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adj
- Location: L1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, FORWARD ENTRY L1 DOOR LIGHT CAME ON, HANDLE UNSEATED.  ADJUSTED/TEST DOOR IAW MM 52-11-01.  PRESSURIZED AIRCRAFT TO 1 PSI IAW MM 21-31-00.  NO DOOR LIGHT, OPS CHECK SATISFACTORY.  PERFORMED SPECIAL INSPECTION DUE HIGH SPEED ABORT 110 KNOTS, 150 LBS IAW MM 5-51-121, NO DISCREPANCIES NOTED.  RETURNED AIRCRAFT TO SERVICE.  (M)
